Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

I get a heavy period for last 11 days and i am on birth control

i have a question about my menstrual cycle . its been 11 days since i have my period its heavy (dark/red) color. i am on birth control . but this never happened to be before. should i take a pregnancy test?
Asked On : Fri, 15 Jan 2010
Answers:  1 Views:  187
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  Anonymous's Response

Hi.. Birth control pills can cause alteration in the menstrual bleeding. There is a high possibility that this would not be related to pregnancy. How ever the chances of pregnancy cannot be completely be neglected if you have been sexually active and have been practising unprotected sex.. You can take a pregnancy test but there are chances of reports turning to be false negative is also, since you are birth control pills.. The best way is to get yourself checked by a doctor if the bleeding persists...

Answered: Fri, 15 Jan 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor